By Topic

An extension of the Levy-Desplanque theorem and some stability conditions for matrices with uncertain entries

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Naimark, L. ; Dept. of Electr. Eng., Technion-Israel Inst. of Technol., Haifa, Israel ; Zeheb, E.

Sufficient conditions for Hurwitz stability and for the “degree of stability” of a family of complex matrices with uncertain entries in bounded sets in the complex plane, are derived. The Levy-Desplanque theorem is extended in two directions: the requirement for strict diagonal dominance is alleviated and the (alleviated) theorem is made applicable to families of matrices with uncertain entries. Also, sufficient conditions for Schur stability and for Schur “degree of stability” of a family of real interval matrices are derived. All the above sufficient conditions, as well as the Levy-Desplanque theorem extension, are remarkable in their simplicity to carry out and in the rich variety of possibilities of using them

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:44 ,  Issue: 2 )